# SDR COM11865

- Difficulty date: April 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N256CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120245
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Latch
- Part number: 12012347001
- Condition: Broken
- Location: Rt Mlg Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RT MLG INBD DOOR LATCH IS BROKEN.  REPLACED LATCH ASSY.
